# SDR FDEA202510222069

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ACA385021
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: #1 AIRCONDITION RAM AIR EXHAUST ASSY CUT OUT PRODUCTION DOUBLER   SUSPECT CRACKED. CRACKED DOUBLER AT FUSELAGE #1 AIRCONDITION RAM AIR EXHAUST ASSEMBLY AT LEFT HAND   STATION 561.667 REMOVED AND REPLACED WITH FABRICATED DOUBLER AS PER MD-11 SRM 51-  35-01-OG. DOUBLER FABRICATED AS PER DOUGLAS DRAWING ACA3850 REVISION AA. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
